# SDR 2008UALA03597

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1340, STR 25R - 26R.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED PER SRM 53-00-07 REPAIR 5.  THIS IS A CAT B REPAIR IN ZONE 1 AND REQUIRES SUPPLEMENTAL INSPECTION STARTING AT 50000FC AND 12000FC THEREAFTER PER SRM 53-00-07 REPAIR 5 TABLE II.  THESE INSP ARE BOTH DETAIL VISUAL AND NDT CURRENT PTC IS 18040.
